- Sinus pain & headaches
- Cold & Flu symptoms
- Blocked or runny nose
Ibuprofen 200mg, Phenylephrine Hydrochloride 5mg. also, contains Hydroxybenzoates
- Adults, Children 12 years and over: 2 tablets with fluid every 4 to 6 hours as necessary. Do not exceed 6 tablets in 24 hours.
- When to stop: After a few days except on medical advice
- Do not use: - For children under 12 years. - If you are allergic to any of the ingredients, ibuprofen, aspirin or anti-inflammatory medicines. - If you are pregnant or trying to become pregnant. - If you are taking antidepressants. - If you have a stomach disorder or ulcer. - If you have impaired kidney function. - If you have heart failure. - If blister foil is broken.
- Ask your doctor before use if you - have asthma - have high blood pressure. - have heart problems. - are breastfeeding - Have any medical condition or are taking other medicines including those ibuprofen, aspirin or other anti-inflammatory medicines. - Are 65 years or over.
- If symptoms persist, worsen or if new symptoms appear stop using and see you GP
- DO NOT EXCEED RECOMMENDED DOSE
- Do not use for more than a few days as at a time unless advised otherwise by your doctor.